# SDR FDEA202212162949

- Difficulty date: December 16, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7081509
- Condition: Corroded
- Location: Bs 1887-2007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SUPPORT CORRODED AT STA.1887 - STA. 2007 LBL0 TO LBL5 P/N AGA7081-509.  REMOVED, FABERCITED AND INSTALLED NEW AGA7081-509 FLOOR SUPPORT IAW AGA7544,   AJC7382, AGA7081 SRM 51-38-01-0G AND SRM 51-21-01-0G
